Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Coefficients in series expansions for certain classes of functions
HTML articles powered by AMS MathViewer

by P. D. Tuan and David Elliott PDF
Math. Comp. 26 (1972), 213-232 Request permission


The problem of evaluating or estimating the coefficients for the expansion of a function in a series of classical orthogonal polynomials is examined. By restricting the functions under consideration to the classes of integral transforms and inverse integral transforms, the coefficients may be expressed in alternative forms which often are more amenable to analysis.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 42A52, 65D99
  • Retrieve articles in all journals with MSC: 42A52, 65D99
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Math. Comp. 26 (1972), 213-232
  • MSC: Primary 42A52; Secondary 65D99
  • DOI:
  • MathSciNet review: 0301440